# SDR COMA0060559

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 17,000 hours, 16,109 cycles
- Engine: Ge CF343A1
- Engine time: 15,036 hours, 14,392 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT HAND ENGINE FAILED AFTER TAKE OFF. REPLACED THE RIGHT HAND ENGINE.
